# SDR CA040603007

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,869 hours
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Locked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE HAD AN N2 LOCK UP.   SUSPECT UNKNOWN AT THIS TIME.  TURBINE SENT TO OVERHAUL SHOP FOR ASSESSMENT.
